MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS RESURFACING HEAD; HUMERAL RESURFACING

TORNIER S.A.S. AEQUALIS RESURFACING HEAD; HUMERAL RESURFACING
Model Number 39X14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/25/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery at 7.5 years post-operative due to glenoid erosion.Conversion to rsa.

Brand Name
AEQUALIS RESURFACING HEAD
Common Device Name
HUMERAL RESURFACING
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6568420
Report Number3000931034-2017-00114
Device Sequence Number97679
Product Code HSD
UDI-Device Identifier03700386926921
UDI-Public03700386926921
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number39X14
Device Catalogue NumberDWD802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight74